Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Side effects of Mela-derm cream

Hi, Doctor ...I want to ask that I recently bought mela-derm cream with kojic acid 3%. I have used it on my lips...but after using it for 2 lips have a burning sensation. Is that normal or the cream can not be used on lips? Thanks
Asked On : Wed, 9 Mar 2011
Answers:  1 Views:  2046
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Welcome to Healthcare Magic Forum
Fairness products contain bleaching chemicals. I hope you have seen what happens to clothes after bleaching, they become cleaner, lighter but rough, fragile.
Meladerm has a no of sideeffcts, googling will be helful for details.
Not recommended for lips , as lips are more delicate then facial skin.
Answered: Wed, 9 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor